Keyword : minimum degree


Connectivity of Ad Hoc Networks with Random Mobility Models
Yan-tao LIU Ying TIAN Jian-ping AN Heng LIU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2014/05/01
Vol. E97-B  No. 5 ; pp. 952-959
Type of Manuscript:  PAPER
Category: Network
Keyword: 
connectivityminimum degreemobility models
 Summary | Full Text:PDF(2.1MB)

On 2-Approximation to the Vertex-Connectivity in Graphs
Hiroshi NAGAMOCHI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2005/01/01
Vol. E88-D  No. 1 ; pp. 12-16
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: 
Keyword: 
graph algorithmapproximation algorithmvertex-connectivityMA orderingsminimum degree
 Summary | Full Text:PDF(128.7KB)